# SDR 96ZZZX5304

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7567J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30946
- Engine: Lyc IO360B1E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Port Blocked
- Location: Engine Fuel
- Part time: 12 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE FAILURE DUE TO FUEL STARVATION.  CAUSE WAS A RUBBER WASHER BLOCKING FUEL OUTLET PORT OF A NEW TEXTRON FUEL PUMP.  TEXTRON SB 525 ADDRESSES THE PROBLEM.  NO AIRWORTHINESS DIRECTIVE HAS BEEN ISSUED TO DATE.  SUBMITTER STATES THERE ARE 4 KNOWN FAILURES FROM SAME CAUSE.  NOTE:  SAME PROBLEM AS MOONEY M20J IN OCT '96 ALERTS.
